# SDR AALA201904129016

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 15,549 hours, 1,776 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR FLIGHT ATTENDANT FLASHLIGHT BATTERY AT JUMPSEAT INOPERABLE. MAINTENANCE REPLACED BATTERY PACK PER AMM 25-64-00-00B AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
